# SDR AALA20160509011

- Difficulty date: May 9, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 47,857 hours, 19,468 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  MLG FWD PRESS WEB AT FUSELAGE STATION 663.75 IS CRACKED AT APPROX RBL 43. REPAIRED WEB IAW SRM 57-10-10-2R.
